# SDR DALA2016021501190

- Difficulty date: February 13, 2016
- Submitted: February 19, 2016
- Operation: Air carrier
- Aircraft: N363NW
- Make and model: Airbus A320-212
- Aircraft serial: 923
- Aircraft time: 53,004 hours, 24,008 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 67-69
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM +Y1162, FRAME 67+15" TO FRAME 69 MEASURES APPROXIMATELY   L:0.600", W:0.300", D:0.002", SSI 534147 AT AFT GALLEY AREA.   REPLACED FLOORBEAM +Y1162 LOCATED BETWEEN FRAME 67+15" TO FRAME 69 IAW SRM 51-72-11 AND DWG D53472800.
